MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; GEL, ULTRASOUND, BOTTLE, 8.5-OZ, BLUE

MEDLINE INDUSTRIES INC. MEDLINE; GEL, ULTRASOUND, BOTTLE, 8.5-OZ, BLUE
Model Number MDS092005
Health Effect - Clinical Code Rash (2033)
Date of Event 06/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported by end user's mother that on (b)(6) 2020 her (b)(6)-year son was having an echocardiogram of his heart and shortly after the ultrasound gel (mds092005) was applied to his left upper chest, that entire area developed a rash.Mother described as red, raised, itchy pumps.End user was prescribed a steroid cream, and given 25 mg oral benadryl.Mother reports, the itching subsided shortly after her son took the benadryl and the red rash was "almost completely gone by that evening".Mother reports her son is allergic to several foods (peanuts, walnuts, nuts, just to name a few), and several environmental allergens.Reporter does not have the sample available for return.Therefore, a root cause cannot be determined.There is no further information at this time.Due to the reported medical intervention and in abundance of caution, this medwatch is being filed.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported, that the reporter's son had an ultrasound.After returning home, son took a bath and she noticed that he had a rash.

Brand Name
MEDLINE
Common Device Name
GEL, ULTRASOUND, BOTTLE, 8.5-OZ, BLUE
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield, il
MDR Report Key10283465
Report Number1417592-2020-00067
Device Sequence Number10883904
Product Code ITX
UDI-Device Identifier10080196166251
UDI-Public10080196166251
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMDS092005
Device Catalogue NumberMDS092005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/01/2020
Initial Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age12 YR
Patient Weight29